International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1999 / Article

Open Access

Volume 12 |Article ID 369754 | https://doi.org/10.1155/S1048953399000076

M. L. Kleptsyna, P. E. Kloeden, V. V. Anh, "Linear filtering with fractional Brownian motion in the signal and observation processes", International Journal of Stochastic Analysis, vol. 12, Article ID 369754, 6 pages, 1999. https://doi.org/10.1155/S1048953399000076

Linear filtering with fractional Brownian motion in the signal and observation processes

Received01 Dec 1997
Revised01 Jul 1998

Abstract

Integral equations for the mean-square estimate are obtained for the linear filtering problem, in which the noise generating the signal is a fractional Brownian motion with Hurst index h(3/4,1) and the noise in the observation process includes a fractional Brownian motion as well as a Wiener process.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views144
Downloads303
Citations